A member asked:
Disclaimer

6 yo has bronchitis. just gave him albuterol in nebulizer and his cough is really bad after treatment . it sounds productive though. is this normal?

1 doctor answer
Dr. Deborah Ungerleider
35 years experience Pediatrics
It is normal to: cough more right after a nebulization treatment. The medication loosens up the mucous in the airway passages. However, if he is wheezing more or having difficulty breathing, or he seems to need a treatment in less than 2 hours, you should call his pediatrician. He may need to be re-checked and/or his medications adjusted.
Answered on Mar 31, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Lori Semel
34 years experience Pediatrics
Saline: You can add some normal saline infant nose drops with a bulb syringe to clear her nostrils. I am glad to hear the cough and lower respiratory issues a ... Read More
1
1 comment
A female asked:
Dr. Natalie Hodge
25 years experience Pediatrics
Hang in there!: We usually try albuterol treatments for RSV in babies. About one third of babies respond. As long as she is not spiking a fever now and her breathing ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Bad: When things are that bad, albuterol is not enough, you need a controller inhaler that has steroids and depending how bad things are, you may need oral ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month